# SDR DJFA2009010

- Difficulty date: February 15, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N704LX
- Make and model: Cessna 750
- Aircraft serial: 7500091
- Aircraft time: 9,951 hours, 6,135 cycles
- Engine: Allsn AE3007C
- Engine time: 9,792 hours, 6,028 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr1 Engine
- Part time: 9,792 hours, 6,028 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: H, A

## Discrepancy

IN FLIGHT, CREW REPORTED AN OIL ODOR AND SMOKE HAZE IN THE COCKPIT AND CABIN. ADDITIONALLY, THE CREW MONITORED THE OIL QTY FOR THE REMAINDER OF THE FLIGHT AND REPORTED LOOSING ABOUT 1 QUART OF OIL PER HOUR.  THE ACFT DIVERTED AND LANDED SAFELY.  MX ISOLATED THE PROBLEM TO THE NR 1 ENGINE.  OIL WAS FOUND TO BE LEAKING FROM INSIDE THE ENGINE.  ENGINE WILL BE REMOVED AND REPLACED.
